# SDR XCGA201804160001

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N907PJ
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0009
- Aircraft time: 4,400 hours, 3,289 cycles
- Engine: Hnywl TFE73150R
- Engine time: 4,400 hours, 3,289 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080039
- Part serial: 17212
- Condition: Failed
- Location: Engine
- Part time: 2,460 hours, 1,215 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE DESCENDING THROUGH 24,000 FEET ON APPROACH, THE LEFT ENGINE ROLLED BACK AND FAILED. NO RESTART WAS ATTEMPTED, THE AIRPLANE MADE AN UNEVENTFUL LANDING. MAINTENANCE VISUALLY INSPECTED THE FUEL FILTER, NO CONTAMINATION WAS NOTED. THE FUEL PUMP WAS FUNCTIONALLY TESTED AND HAD AN OUTPUT PRESSURE OF 275 PSI. PER THE MAINTENANCE MANUAL, PRESSURE ABOVE 200 PSI IS SATISFACTORY. THE ENGINE DEEC WAS DOWNLOADED AND SENT TO MANUFACTURER FOR ANALYSIS, THE MANUFACTURER REPORTED THAT ALL PARAMETERS WERE IN THE NORMAL RANGES. A SOAP TEST WAS PERFORMED ON THE ENGINE OIL AND THE RESULTS WERE ALL IN THE NORMAL RANGES. ON THE ADVICE OF TECHNICAL SUPPORT, THE ENGINE DRIVEN FUEL PUMP AND THE FUEL CONTROL UNIT WERE BOTH REPLACED. THE ENGINE PASSED ALL GROUND TESTS AND RUNS AND THE AIRPLANE WAS TEST FLOWN WITH NO FURTHER DISCREPANCIES.
